Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Eigenvalues of the Zakharov-Shabat scattering problem for two separated sech-shaped pulses
University of Borås, School of Engineering.
2008 (English)In: Physics Letters A, ISSN 0375-9601, E-ISSN 1873-2429, Vol. 372, no 14, 2386-2390 p.Article in journal (Refereed)
Place, publisher, year, edition, pages
Elsevier BV , 2008. Vol. 372, no 14, 2386-2390 p.
Keyword [en]
zakharov-shabat, separating solitons
Keyword [sv]
Matematik och teoretisk fysik
National Category
Mathematics
Identifiers
URN: urn:nbn:se:hb:diva-2411DOI: 10.1016/j.physleta.2007.11.060Local ID: 2320/3562OAI: oai:DiVA.org:hb-2411DiVA: diva2:870505
Available from: 2015-11-13 Created: 2015-11-13 Last updated: 2017-05-02

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Desaix, Mats
By organisation
School of Engineering
In the same journal
Physics Letters A
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 47 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf